Alka Seltzer Original Effervescent Tablets with Aspirin, 20 Tablets


  • Fast, effective pain relief
  • Water-soluble aspirin tablets
  • For general pain e.g. headaches and sore throat
  • Relief from cold and flu symptoms
  • Sugar-free
  • Suitable for vegetarians and vegans
  • Fast relief for a period pain
  • Fast pain relief for toothache

£4.20

Qty:
Compare
  • Fast, effective pain relief
  • Water-soluble aspirin tablets
  • For general pain e.g. headaches and sore throat
  • Relief from cold and flu symptoms
  • Sugar-free
  • Suitable for vegetarians and vegans
  • Fast relief for a period pain
  • Fast pain relief for toothache

Alka Seltzer Original Effervescent Tablets with Aspirin, 20 Tablets

Alka Seltzer Original Effervescent Tablets with Aspirin, Alka-Seltzer water-soluble tablets are rapidly absorbed for fast, effective relief from general pain, fever, and inflammation. Including Headache and migraine Period pain Rheumatic and muscular pain Toothache Sore throat Nerve pain Symptomatic relief of colds and flu.

FOR FAST RELIEF FROM HEADACHE WITH UPSET STOMACH.

For fast and effective relief from headache with upset stomach particularly when due to too much to eat or drink.
Alka-Seltzer is especially effective when taken before bed and again in the morning.
Also suitable for relief of general pain such as migraine and period pains, rheumatic and muscular pain and the symptomatic relief of colds and flu.

 

Brand

ALKA SELTZER

Brand

How To Use

How To Use

Alka-Seltzer must always be dissolved in water before taking.

Dosage: Adults and children aged 16 and over: 2 tablets every 4 hours, if necessary.

Maximum dosage: Do not take more than 8 tablets in 24 hours.

The dosages should not be continued for more than three days without consulting your doctor. Do not give to children aged under 16 years, unless on the advice of a doctor.

If symptoms persist consult your doctor.

Please read the enclosed leaflet carefully. DO NOT EXCEED THE STATED DOSE. CONTAINS ASPIRIN.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Product Information

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. Do not store above 25°C. Store in the original packaging. Min Age Limit (Advisory): 16 Years

Ingredients

What Alka-Seltzer Original contains:

The active substances are Aspirin (Acetylsalicylic Acid) (324mg per tablet), Sodium Hydrogen Carbonate (1744mg per tablet) and Citric Acid (965mg per tablet) Sodium content 477mg per tablet

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller